# SDR SWAA2021092107654

- Difficulty date: August 15, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Chafed
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLES HAVE CHAFED ; WEAR MARKS ; / [01] ORIGINAL MAT THICKNESS 0.063' MINIMUM MAT FOUND 0.032' NO ALLOWABLE MAT LIMITS FOUND; [02] REMOVED 98% OF L/H SKATE ANGLE AS PER B737-700 SRM 51-40-02-0G-0; [03] REMOVED L/H AFT UPPER FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE AS PER B737-700 SRM 51-40-02-0G-0; [04] LOCATED;DRILLED AND COUNTERSINK VERTICAL STAB FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE IAWSRM 51-40-05-0G-0 AND SRM51-40-08-0G-0.; [05] VERIFIED STEP 1; [06] VERIFIED STEP 3-4 . OK TO INSTALL L/H AFT SKATE ANGLE; [07] MIIX 0870C80BM SEALTANT AT 7:30 PM.08-20-21 SQUEEZ OUT TIME BY 2:30 AM .08-24-21; [08] INSTALLED L/HVERTICAL STAB FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE IAW 51-40-02-0G-0.; [09] PARTS VERIFICATION.; [10] VERIFIED 7;8 AND 9; [11] SUMMARY:REMOVED DAMAGE .ORIGINAL MAT0.063 MINIMMUN MAT FUND 0.032.NO ALLOWABLE MAT IAWSRM51-10-02-0G-0 LIMITS.REMOVED L/H ATF UPPER FUSELAGE FIN TO BODY INTERFACE CLOUSURE ANGLE IAW 51-40-02-0G-0.LOCATED AND DRILLED NUW INTERFACE CLOSURE ANGLE IAW SRM51-40-05-0G-0.INSTALLED NEW INTERFACE CLOSURE ANGLE AT L/H VERTICAL FIN TO BODY IAW SRM 51-40-02-0G-0.; [12] VERIFIED FINAL; [13] LATE ENTRY FOR STEP #11 RIGHT HAND SKATE ANGLE IS BEING REPLACED ON NON-ROUTINE #TTG8Q00660GA; [14] WAS REPLACED ON NON-ROUTINE TTG8Q0067UJ6 TO FIXS STEP NUMBER 13
